# SDR CA160113004

- Difficulty date: January 11, 2016
- Submitted: June 13, 2017
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Contaminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW OXYGEN DISTRIBUTION TUBING HAS BEEN FOUND IN PRODUCTION TO CONTAIN KRYTOX (PTFE (20-30%) PERFLUOROPOLYETHER (70-80%)) IN THE FITTINGS. THE CREW OXYGEN DISTRIBUTION SYSTEM SHALL BE DESIGNED TO BE CLEAR OF CONTAMINATES. THIS CONDITION EXISTS ON 100 AIRCRAFTS (CRJ700/900/1000). BOMBARDIER HAS A CONTINUING AIRWORTHINESS PROJECT OPEN FOR THIS ISSUE (RJX-CA-35-17) ++X++ (TC# 20160113004)
